Barcelona Blockchain Winter Meetup @ L'Antiga Fàbrica d'Estrella Damm

This is a past event

258 people went

Details

The 20th of February will be the day to learn, share and innovate about Blockchain at l'Antiga Fàbrica d'Estrella Damm.

The schedule for the event is as follows:

17:45 - What is Blockchain?
Albert Castellana (NEM Foundation) - 15min

18:00 - Introducing the Blockchain Ecosystem Network (BECON Global)
Dr Lluïsa Marsal, Becon Global Secretariat in Catalunya
Mr Daniel Marco, Smart Catalonia program director at the Ministry of Telecommunications, Cybersecurity and Information Society-Generalitat de Catalunya

18:20 - Blockchain & Sharing Economy - 20 min
Marc Rocas (Researcher and management consultant)

18:40 - uPort: Decentralized Identity for All - 20 min
Andrés Junge (Senior Architect & dApp Developer at ConsenSys)

19:00 - Introducing Aragon: Create and manage companies and organizations on top of Ethereum - 20 min
Luis Cuende and Jorge Izquierdo

19:20 - Status: Lowering Ethereum’s Barriers to Entry - 20 min
Jarrad Hope, Co-Founder of Status

19:40 - Round table with all the speakers

20:00 - Networking & Beers